# SDR 06FDEA02514

- Difficulty date: July 11, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 50,678 hours, 6,480 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB2850505
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 16 SLAT TRACK I/B RIB FOUND CRACKED.  LT WING NR 16 SLAT TRACK ASSY REMOVED AND NR 8 SLAT CABLES NR 67 AND NR 68 DISCONNECTED FOR REMOVAL AND REPLACEMENT OF NR 16 SLAT I/B RIB AS PER SRM 51-31-01 VOL.II.  SLAT TRACK ASSY NR 16 REINSTALLED AND NR 8 SLAT CABLES NR 67 AND NR 68 RECONNECTED AS PER AMM 27-80-32, 20-50-02 AND 57-40-01.  REFER TO WC27X8403 FOR SLAT CABLE RIGGING AND OPERATION TEST.  CLASSIFIED MAJOR REPAIR PER GMM 6-2-100.
